# SDR SWAA116208

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 61,037 hours, 57,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573783
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT HORIZONTAL STABILIZER L/E RIB CRACKED AT STA 1883.94.  REMOVED AND REPLACED RIB IAW SRM AND DWG.
